# SDR 04FDEA01518

- Difficulty date: May 28, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- Aircraft time: 65,001 hours, 28,730 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARB37992
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W 8-5710-77408, WINGS - RIGHT INBOARD FLAP - OUTBOARD HINGE BRACKET MOUNT HOLE REPAIR, P/N ARB3799-2.  COMPLIED WITH EA 8-5710-77408 WINGS - RIGHT INBOARD FLAP - OUTBOARD HINGE BRACKET MOUNT HOLE REPAIR P/N 3799-2 AT MAE.
